HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

What Causes This On My Brothers Face? What Is This

default
Posted on Thu, 21 Mar 2024
Question: What causes this on my brothers face? What is this redness and some of the skin is flakey?
doctor
Answered by Dr. Dr. Rahul Kumar (6 hours later)
Brief Answer:
Seborrheic dermatitis

Detailed Answer:
Hello
Thanks for the query and photograph.
It is seborrheic dermatitis, a type of allergic disorder where there is lot of oil production on face and damage to skin.
He can use desonide lotion 0.05 in night for 10 days and clindamycin gel in morning for 1 month.
He should also reduce oil intake in diet.
This will help him.
Let me know if you have any other doubts.
Thank you
Note: Hope the answers resolves your concerns, however for further guidance of skin related queries consult our Dermatologist.Click here to book a consultation

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6634 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes This On My Brothers Face? What Is This

Brief Answer: Seborrheic dermatitis Detailed Answer: Hello Thanks for the query and photograph. It is seborrheic dermatitis, a type of allergic disorder where there is lot of oil production on face and damage to skin. He can use desonide lotion 0.05 in night for 10 days and clindamycin gel in morning for 1 month. He should also reduce oil intake in diet. This will help him. Let me know if you have any other doubts. Thank you